# SDR SWIA2020033049516

- Difficulty date: February 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND HOLE ON LH FLOOR SUPPORT BEAM AT FS 349.00, BL 20 (MARKED)   (C-CHECK) RO 3/26/2020   COMPLIED WITH PERMANENT REPAIR CORROSION AROUND HOLE ON LH FLOOR SUPPORT BEAM AT FS 349.00, BL 20 REF REO,  VERIFIED ALL STEPS COMPLIED WITH, COMPLETED TASK CARD , ALL CHECKS OKAY
